# SDR UIEA2010062200065

- Difficulty date: June 22, 2010
- Submitted: July 6, 2010
- Operation: Air carrier
- Aircraft: N523MC
- Make and model: Boeing 747-2D7B
- Aircraft serial: 21782
- Aircraft time: 100,703 hours, 20,579 cycles
- Engine: Ge CF650*
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Bs 500-520 S38r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NRC: 1124 FWD CARGO, CRACK ON STR 38R BETWEEN STA 500-520 (DAMAGED PORTION OF STRINGER REMOVED, REINFORCED AREA WITH NEW SEGMENT AND REPAIR. STRINGER PN B523MC NRC 1124 1-2 REPAIR IAW SRM 53-10-03, FIG 3 & AMP; FASTENER INSTL IAW SRM 51-30-02).
